# SDR SWIA202158612

- Difficulty date: May 27, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 45,858 hours, 39,106 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR CUTOUT, UPPER BEAM AFT SUPPORT ANGLE IS CRACKED. FS 621.00 AT WL 115.08.    (FILED CLOSED)     REMOVED AND REPLACED CARGO DOOR CUTOUT, UPPER BEAM AFT SUPPORT ANGLE IN REF TO SRM 51-42-21. COMPLIED WITH TASK CARD 51-900-1003-SKY. COMPLETED M-337.
